MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS T4; RADIOIMMUNOASSAY, TOTAL THYROXINE

ROCHE DIAGNOSTICS ELECSYS T4; RADIOIMMUNOASSAY, TOTAL THYROXINE
Model Number T4
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The e801 analyzer serial number was (b)(6).The competitor method is snibe.The sample was requested for investigation.
 
Event or Problem Description
The initial reporter questioned thyroid results for 1 patient on a cobas e 801 analytical unit compared to a competitor method.Of the data provided, the results for ft3, t4, t3, anti-tg and anti-tpo were discrepant.Refer to the attached data for the patient results.This medwatch will cover t4.Refer to medwatch with a1 patient identifier (b)(6) for information on the ft3 results, medwatch with a1 patient identifier (b)(6) for information on the t3 results, medwatch with a1 patient identifier (b)(6) for information on the anti-tg results and medwatch with a1 patient identifier (b)(6) for information on the anti-tpo results.
 
Additional Manufacturer Narrative
Medwatch fields d4 lot number, expiration date and catalog number, udi number, and g4 pma / 510k were updated.
 
Additional Manufacturer Narrative
The sample was submitted for investigation.Upon further investigation of the patient sample, an interferent against the streptavidin component of the reagent was confirmed.This interference is covered in product labeling: "in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination and other findings.".The investigation did not identify a product problem.

Brand Name
ELECSYS T4
Common Device Name
RADIOIMMUNOASSAY, TOTAL THYROXINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key21306967
Report Number1823260-2025-00333
Device Sequence Number12973803
Product Code CDX
UDI-Device Identifier07613336171677
UDI-Public07613336171677
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model NumberT4
Device Catalogue Number09007784190
Device Lot Number790382
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/13/2025
Supplement Date Received by Manufacturer02/04/2025
03/04/2025
Initial Report FDA Received Date02/04/2025
Supplement Report FDA Received Date02/19/2025
03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown